# SDR QXEA200800169

- Difficulty date: January 30, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 23,892 hours, 34,530 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C5 CHECK - RIGHT SIDE OF FUSELAGE EXTERNAL SKIN HAS GOUGE AT BASE OF V-STAB APPROXIMATELY 10 INCHES AFT OF FRAME 5.  REPAIRED IAW DHC8 RD8-53-2181 AND NDTM PT-6 51-00-01.
